Volume 2 / Issue 1 / Year 2020

Volume 2 / Issue 1 / Year 2020 has been published as follows:

Cover and Contents

  1. TITLE: NON-LINEAR EFFECTS IN INCOMPRESSIBLE VISCOUS UNIDIRECTIONAL FLUID FLOWS
    AUTHOR(S): ALEXEY ZHIRKIN
    Montes Taurus J. Pure Appl. Math. 2 (1), 1-35, 2020
    Article ID: MTJPAM-D-20-00001
    Full Text: PDF

  1. TITLE: NEW QUADRATIC TRANSFORMATIONS OF HYPERGEOMETRIC FUNCTIONS AND ASSOCIATED SUMMATION FORMULAS OBTAINED WITH THE WELL-POISED FRACTIONAL CALCULUS OPERATOR
    AUTHOR(S): RICHARD TREMBLAY
    Montes Taurus J. Pure Appl. Math. 2 (1), 36-62, 2020
    Article ID: MTJPAM-D-20-00005
    Full Text: PDF

  1. TITLE: TOPOLOGICAL INDICES OF DOPAMINE
    AUTHOR(S): AYSUN YURTTAS GUNES
    Montes Taurus J. Pure Appl. Math. 2 (1), 63-68, 2020
    Article ID: MTJPAM-D-19-00011
    Full Text: PDF

  1. TITLE: ON ULAM-HYERS-RASSIAS STABILITY FOR MILD SOLUTIONS OF A TWO-TIME DYNAMICAL SYSTEM
    AUTHOR(S): MOHAMED AKKOUCHI, MOHAMED AMINE IGHACHANE, AND MY, HICHAM, LALAOUI RHALI
    Montes Taurus J. Pure Appl. Math. 2 (1), 69-80, 2020
    Article ID: MTJPAM-D-20-00004
    Full Text: PDF

  1. TITLE: TOPOLOGICAL INDICES OF COLLAGEN
    AUTHOR(S): MUGE TOGAN
    Montes Taurus J. Pure Appl. Math. 2 (1), 81-86, 2020
    Article ID: MTJPAM-D-19-00013
    Full Text: PDF